# SDR WX0A072128

- Difficulty date: August 28, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N426NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49437
- Aircraft time: 53,426 hours, 50,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP THE FOLLOWING EMER LIGHTS ARE INOPERATIVE.  AFT EXIT LIGHT STATION 1336, TAIL CONE RELEASE HANDLE EMER LIGHT.  CHECKED VOLTAGE ON B5-28 & GETTING NEGATIVE VOLTAGE.  REPLACED BATTERIES & BULBS IAW MM 33-53-01.  OPERATIONS CHECKED GOOD.
